| || |
methadone and sex drive
methadone and sex drive
I'm on 160mg of meth, I'm good looking with a hot gf, and the bottom line is I never want to have sex with her as it's just a big hard pain in he ass and it's hard for me. Wen I was younger, I would laugh at how old people had sex problems. Now, I understand. I'm exactly like them. This girl has put up with so much when it comes to me and my oxycontin. I switched over to methadone so I can live my life as I don't have to spend all day everyday selling and doing.
I dose in the morning legally, and that that. Res of day is legal work and girl friend. Sex drive is horrible. I don't feel bad for me, I feel bad for her. It kills me that she has a drug addict bf who is on 160 mg of meth and it's just so hard. Once a month, we do it and it's not even fun because it's so hard for me. The only tume I was opiate free was in last 8 years was for 30 days when I was in inpatient rehab and my sex drive was through the roof.
I would have taken my gf and we would have had the best sex ever every day if she was there. When I came back, I was clean for a week. We had great sex, could not take cravings anymore, went right back to oxy, which led me to where I am now. I don't know what to do. This is the girl I'm supposed to spend life with and be mother of my kids and I have no sex drive. Is viagra or one of those types of drugs the answer? Part of me just does not want to go on more drugs. Meth is enough. But do I have to do it to save relationship? I am toasted on this one. ANY HELP WOULD BE GREATLY APPRECIATED.
Methadone is notorious for lowerig mens and womens testosterone levels.Get your doctor to check your bio-available testosterone,It will likely come back low and then the doctor can prescribe your testosterone.
It comes in derma patches,or a gel that you rub on your arms and chest.There is also testosterone shots but alot of doctors don't give them.Whatever you get give it a couple weeks to a month to really start to work.
Once you've been on methadone awhile you will be able to come down on your dose.I started out at 400mgs a day as I had a massive habit and I had been doing opiates daily for 23 years.I stayed at that dose for 4 years, in the last 2 years I have come down to 190 mgs\day and I feel just as well as I did on 400.
Your brain heals over time and this is one of the great things about being on methadone or buprenorphene.Anyway,good luck and let me know how your doing......Dave